# SDR DALA2019112757112

- Difficulty date: December 4, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 61,517 hours, 19,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5803, L/P 6560476) FOUND 3R AND 3L EXIT LENS DAMAGED. CORRECTIVE ACTION:REPLACED DAMAGED LENS.
